Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 26, 2012, 5:58 PM EDT for McDowell County, Wyoming County, West Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 5:58 PM EDT (21:58 UTC)
- Expired
- Apr 26, 2012, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:12 PM EDT | HAIL 0.75 | Covel, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -140 m²/s²
- 0-3 km storm-relative helicity
- -105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS51 KRLX 262158
SVRRLX
WVC047-109-262230-
/O.NEW.KRLX.SV.W.0051.120426T2158Z-120426T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MCDOWELL COUNTY IN WEST VIRGINIA...
SOUTHEASTERN WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 630 PM EDT
* AT 554 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 9 MILES NORTH OF NORTHFORK...OR NEAR PINEVILLE...AND
MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KEYSTONE...HERNDON AND MAYBEURY..
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3751 8158 3760 8146 3750 8125 3748 8126
3746 8130 3743 8128 3742 8128 3741 8129
3741 8131 3735 8135 3734 8137
TIME...MOT...LOC 2159Z 307DEG 26KT 3752 8146
$$
282 follow-up statements
807
WWUS51 KRLX 262215
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
615 PM EDT THU APR 26 2012
WVC047-109-262230-
/O.CON.KRLX.SV.W.0051.000000T0000Z-120426T2230Z/
MCDOWELL WV-WYOMING WV-
615 PM EDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN WYOMING AND EAST CENTRAL MCDOWELL COUNTIES...
AT 612 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED NEAR HERNDON...OR 12 MILES EAST OF
WELCH...MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAYBEURY
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3747 8153 3757 8140 3750 8125 3748 8126
3746 8130 3743 8128 3742 8128 3741 8129
3741 8131 3735 8135 3734 8137
TIME...MOT...LOC 2215Z 307DEG 26KT 3745 8134
$$
28371
WWUS51 KRLX 262226
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT THU APR 26 2012
WVC047-109-262235-
/O.EXP.KRLX.SV.W.0051.000000T0000Z-120426T2230Z/
MCDOWELL WV-WYOMING WV-
626 PM EDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYOMING AND EAST
CENTRAL MCDOWELL COUNTIES WILL EXPIRE AT 630 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3747 8153 3757 8140 3750 8125 3748 8126
3746 8130 3743 8128 3742 8128 3741 8129
3741 8131 3735 8135 3734 8137
TIME...MOT...LOC 2225Z 307DEG 26KT 3741 8127
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:55 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 26, 3:55 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 355 PM EDT THU APR 26 2012 .SYNOPSIS... COLD FRONT PUSHES SOUTHEAST TONIGHT. HIGH PRESSURE BUILDS IN FRIDAY. ANOTHER SURFACE LOW BRINGS UNSETTLED WEATHER THIS WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... LATEST SURFACE MAP SHOWS AN AREA OF LOW PRESSURE OVER WESTERN NEW YORK WITH A COLD FRONT EXTENDING SOUTHWEST ACROSS OHIO AND KENTUCKY INTO THE SOUTHERN PLAINS. RADAR DATA INDICATES MOST OF THE SHOWERS AND STORMS THAT PREVAILED ACROSS THE AREA LAST NIGHT AND THIS MORNING HAVE PUSHED OFF TO THE EAST. HOWEVER...SOME WIDELY SCATTERED SHOWERS HAVE DEVELOPED ALONG THE COLD FRONT OVER WESTERN PA AND EASTERN OH. CURRENT THINKING IS THAT THE COLD FRONT WILL PUSH SOUTHEAST THIS EVENING. EXPECT ADDITIONAL SHOWERS AND POSSIBLE THUNDERSTORMS MAY DEVELOP AND MOVE ACROSS THE REGION. DOES NOT APPEAR PRECIPITATION ASSOCIATED WITH THESE SHOWERS/STORMS WILL BE VERY HEAVY AND WILL NOT PREVAIL OVER ANY AREA FOR LONG. SO DO NOT EXPECT ANY MAJOR WATER ISSUES...SO WILL NOT ISSUE ANY HEADLINES FOR FLOODING. HIGH PRESSURE WILL BEGIN TO BUILD IN OVERNIGHT...AND BE IN CONTROL ON FRIDAY. EXPECT PRECIP SHOULD END BY MIDNIGHT...WITH DRY CONDITIONS ANTICIPATED ON FRIDAY. USED A BLEND OF MAV/MET/LOCAL MOS GUIDANCE FOR LOWS TONIGHT AND HIGHS ON FRIDAY. STILL APPEARS ONLY PORTIONS OF PERRY COUNTY IN OHIO AND THE HIGHEST ELEVATIONS OF THE WEST VIRGINIA MAY APPROACH FREEZING TONIGHT. BUT DO NOT EXPECT FREEZING TEMPS WILL BE WIDESPREAD...IF THEY OCCUR AT ALL. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... MODELS ARE STILL STRUGGLING WITH THE PROGRESSION OF THE FRONTS THROUGH THE CWA THIS WEEKEND IN MANY ASPECTS...LEADING TO ANOTHER FORECAST WITH QUESTIONS IN THE CERTAINTY. SHORT TERM PERIODS BEGIN DRY...WITH WARM FRONT LIFTING BACK NORTH THROUGH THE DAY SATURDAY BRINGING A RETURN TO THE SHOWERS AND POSSIBLE THUNDERSTORMS. SURFACE LOW PRESSURE TRACKS INTO THE CWA ONCE AGAIN...WITH THE COLD FRONT TO FOLLOW SUNDAY. ZONAL FLOW ALOFT DOMINATES. THE INCONSISTENCIES IN THE MODELS FROM RUN TO RUN AND ALSO BETWEEN OPERATIONAL MODELS LEADS TO A LESS THAN DETERMINISTIC FORECAST WITH THE POPS. KEEP THE LIKELIES IN SATURDAY EVENING...BUT DROP DOWN TO LOW CHANCE SATURDAY NIGHT AND SUNDAY. ONE OF THE MORE INTERESTING ASPECTS TO THE FORECAST IS THE MOS GUIDANCE NUMBERS FOR MAX TEMPERATURES AT CRW SATURDAY. THE SPREAD BETWEEN THE LOCAL MOS AND THE MET IS OVER 30F...WITH THE ECMWF MOS AND THE MAV RESIDING ROUGHLY IN THE MIDDLE. AT PLAY HERE IS THE NORTHWARD EXTENT OF THE WARM FRONT...IN COMBINATION WITH CLOUDS AND PRECIPITATION ADDING TO THE COMPLEXITY. NOT ENOUGH CONFIDENCE TO GO WITH THE EXTREME VALUES...AND WILL GO WITH A CONSERVATIVE FORECAST FOR NOW AS OPPOSED TO SHOOTING FOR THE MOON. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... STILL HAVE THE FRONT OSCILLATING IN OUR VICINITY SUNDAY INTO TUESDAY. THE FRONT SHOULD BE CREEPING SOUTH ON SUNDAY...BUT BACK NORTH AGAIN MONDAY AND MONDAY NIGHT. THE FRONT SHOULD TRY TO FINALLY PUSH FARTHER TO OUR NORTH...TUESDAY NIGHT INTO THURSDAY...SO TEMPERATURES BECOMING AT OR ABOVE NORMAL. DUE TO LACK OF CONFIDENCE IN TIMING...COULD NOT GO LIKELY POPS AT THIS DISTANCE IN TIME.. ACCEPTED MOST OF THE HPC MEDIUM RANGE POPS AND TEMPERATURES. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A COLD FRONT WILL PUSH SOUTHEAST THRU THIS EVENING. ALONG AND AHEAD OF THIS FRONT...EXPECT MVFR CONDITIONS WITH IFR CIGS/VSBYS IN AREAS OF HEAVY RAIN. AS THE FRONT PUSHES SOUTHEAST...EXPECT CONDITIONS WILL GRADUALLY IMPROVE. WHILE VFR/MVFR CONDITIONS ARE GENERALLY ANTICIPATED BY 06Z... EXPECT SOME VALLEY FOG WILL DEVELOP WITH IFR CIGS/VSBYS ONCE AGAIN POSSIBLE. CONDITIONS SHOULD THEN IMPROVE AFTER 12Z,,,WITH VFR CONDITIONS ANTICIPATED ACROSS THE ENTIRE AREA BY 14Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE...MEDIUM. ALTERNATE SCENARIOS: TIMING AND STRENGTH OF STORMS COULD VARY. TIMING AND EXTENT OF RIVER FOG TONIGHT COULD ALSO VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H M M H H H H M HTS CONSISTENCY H H M M M H H H H H H H BKW CONSISTENCY M M M M L M M M H H M M EKN CONSISTENCY L M M M M L H H M M M M PKB CONSISTENCY H H H M H H H H H H H H CKB CONSISTENCY H M M M M H L H H H H M AFTER 18Z FRIDAY... IFR POSSIBLE IN SHOWERS SATURDAY AND SATURDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/KTB/26 NEAR TERM...JSH SHORT TERM...26 LONG TERM...KTB AVIATION...
Hazardous weather outlook, Apr 26, 5:28 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 528 AM EDT THU APR 26 2012 KYZ102-103-105-VAZ003-004-WVZ005-006-013>015-024>026-033>035-270930- CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 528 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY...AS THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAIN TODAY. WHILE IT HAS BEEN DRY LATELY...AND THE THE SPRING VEGETATION NOW CONSUMING WATER...WATER PROBLEMS CAN STILL DEVELOP...ESPECIALLY IF HEAVY THUNDERSTORMS AFFECT AREAS THAT RECEIVED HEAVY RAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-OHZ066-067-075-076-083>087-WVZ007>011-016>020-027>032-036>040- 046-047-270930- GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 528 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAIN TODAY. WHILE IT HAS BEEN DRY LATELY...AND THE THE SPRING VEGETATION NOW CONSUMING WATER...WATER PROBLEMS CAN STILL DEVELOP...ESPECIALLY IN AREAS THAT GET HIT REPEATEDLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Special weather statement, Apr 26, 4:21 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT THU APR 26 2012
WVZ013-024-025-262100-
LINCOLN WV-LOGAN WV-MINGO WV-
421 PM EDT THU APR 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MINGO...
NORTHWESTERN LOGAN AND SOUTHWESTERN LINCOLN COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST
OF INEZ...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THIS STORM WILL BE NEAR DINGESS AROUND 430 PM...CHAPMANVILLE AROUND
445 PM...MITCHELL HEIGHTS AROUND 450 PM AND MITCHELL HEIGHTS AROUND
455 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3802 8222 3797 8190 3795 8186 3795 8182
3776 8194 3793 8232
28Special weather statement, Apr 26, 4:34 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
434 PM EDT THU APR 26 2012
WVZ005-006-013-262115-
CABELL WV-LINCOLN WV-WAYNE WV-
434 PM EDT THU APR 26 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WAYNE...NORTHERN LINCOLN AND SOUTHERN CABELL COUNTIES...
AT 430 PM EDT...THE CLUSTER OF THUNDERSTORMS WAS LOCATED 5 MILES
NORTHEAST OF BEECH FORK STATE PARK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR SALT ROCK AROUND 440 PM...WEST HAMLIN AROUND
445 PM...HAMLIN AROUND 455 PM...SWEETLAND AROUND 500 PM AND
GRIFFITHSVILLE AROUND 505 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3832 8253 3841 8235 3833 8204 3829 8205
3828 8202 3827 8202 3826 8200 3830 8195
3829 8191 3813 8206
28Special weather statement, Apr 26, 4:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
459 PM EDT THU APR 26 2012
WVZ024>026-033-034-262145-
BOONE WV-LOGAN WV-MCDOWELL WV-MINGO WV-WYOMING WV-
459 PM EDT THU APR 26 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCDOWELL...
SOUTHEASTERN BOONE...SOUTHERN LOGAN...SOUTHERN MINGO AND WYOMING
COUNTIES...
AT 453 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
SOUTHEAST OF LOGAN TO 3 MILES NORTHWEST OF WILLIAMSON...MOVING EAST
AT 35 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR SARAH ANN...VARNEY...RED JACKET...AND
MATEWAN AROUND 510 PM...EDGARTON...AND MALLORY AROUND 515 PM...
BRUNO...PIE...AND MEADOR AROUND 520 PM AND HAMPDEN AROUND 525 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3748 8199 3749 8195 3753 8195 3754 8198
3753 8205 3755 8208 3755 8213 3759 8213
3762 8221 3765 8223 3767 8230 3772 8232
3789 8191 3778 8146 3760 8132 3734 8169
28Local storm report, Apr 26, 5:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
548 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL PINEVILLE 37.58N 81.53W
04/26/2012 E0.70 INCH WYOMING WV 911 CALL CENTER
&&
EVENT NUMBER RLX1200242
KTBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:04 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Logan, Putnam, Wayne | 56 min |
| Apr 26, 2:57 AM EDT | Special Weather Statement | RLX | Boone, Fayette, Lincoln, Logan, Raleigh, Wayne | 93 min |
| Apr 26, 4:09 AM EDT | Special Weather Statement | RLX | McDowell | 51 min |
| Apr 26, 8:52 AM EDT | Special Weather Statement | RLX | Cabell, Jackson, Lincoln, Mason, Putnam, Roane and 3 more | 83 min |
| Apr 26, 4:21 PM EDT | Special Weather Statement | RLX | Logan | 39 min |
| Apr 26, 4:34 PM EDT | Special Weather Statement | RLX | Lincoln | 41 min |
| Apr 26, 4:59 PM EDT | Special Weather Statement | RLX | Logan, McDowell, Mingo, Wyoming | 46 min |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 53 min |
| Apr 26, 5:25 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Raleigh | 35 min |
| Apr 26, 6:35 PM EDT | Special Weather Statement | RLX | Raleigh | 40 min |
| Apr 26, 7:02 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 43 min |
| Apr 26, 7:59 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 61 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.